RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 5, Pages 149–152 (Mi mz2444)  

Brief Communications

Nonnegative trigonometric polynomials with spherical spectrum

A. V. Reztsov

Moscow Institute "Stankin"

Full text: PDF file (314 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:5, 1178–1181

Bibliographic databases:

Received: 09.12.1992

Citation: A. V. Reztsov, “Nonnegative trigonometric polynomials with spherical spectrum”, Mat. Zametki, 54:5 (1993), 149–152; Math. Notes, 54:5 (1993), 1178–1181

Citation in format AMSBIB
\Bibitem{Rez93}
\by A.~V.~Reztsov
\paper Nonnegative trigonometric polynomials with spherical spectrum
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 5
\pages 149--152
\mathnet{http://mi.mathnet.ru/mz2444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267491}
\zmath{https://zbmath.org/?q=an:0835.42002}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 5
\pages 1178--1181
\crossref{https://doi.org/10.1007/BF01208400}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300016}


Linking options:
  • http://mi.mathnet.ru/eng/mz2444
  • http://mi.mathnet.ru/eng/mz/v54/i5/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:146
    Full text:58
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020